MathSciNet Relay Station
MathSciNet bibliographic data
MR616181 57N20 (54C55 58B05)
Dobrowolski, Tadeusz; Toruńczyk, Henryk On metric linear spaces homeomorphic to $l\sb{2}$ and compact convex sets homeomorphic to $Q$. Bull. Acad. Polon. Sci. Sér. Sci. Math. 27 (1979), no. 11-12, 883–887 (1981).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement